EconPapers    
Economics at your fingertips  
 

Basis Sets in Banach Spaces

S. V. Konyagin () and Y. V. Malykhin ()
Additional contact information
S. V. Konyagin: Steklov Mathematical Institute, Russian Academy of Sciences
Y. V. Malykhin: Steklov Mathematical Institute, Russian Academy of Sciences

Chapter Chapter 23 in Nonlinear Analysis, 2012, pp 381-386 from Springer

Abstract: Abstract A set M in a linear normed space X over a field K (K=ℝ or K=ℂ) is called a basis set if every x∈X can be represented as a sum x=∑ k c k e k , where e k ∈M, e k ≠e l (k≠l), c k ∈K∖{0}, ∑ k denotes either $\sum_{k=1}^{\infty}$ or $\sum_{k=1}^{N}$ , and this representation is unique up to permutations. We prove the existence of an infinite-dimensional separable Banach space X with a basis set M such that no arrangement of M forms a Schauder basis.

Keywords: Basis; Schauder basis; Rearrangement; 46Bxx; 42A20; 39B52 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_23

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_23

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_23